# SDR UPS01234903

- Difficulty date: January 25, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 5 TRANSMISSION YOKE ASSY & JACKSCREW ARE BADLY CORRODED.  JACKSCREW REPLACED IAW MM 27-51-41.
